Some Applications of Differential Subordinations and Superordinations and Sandwich Theoresm

Journal of Applied Computer Science & Mathematics. 2014;8(16):31-36


Journal Homepage

Journal Title: Journal of Applied Computer Science & Mathematics

ISSN: 2066-4273 (Print); 2066-3129 (Online)

Publisher: Stefan cel Mare University of Suceava

Society/Institution: "Stefan cel Mare" University of Suceava

LCC Subject Category: Science: Mathematics: Instruments and machines: Electronic computers. Computer science

Country of publisher: Romania

Language of fulltext: English

Full-text formats available: PDF



Anamaria G. MACOVEI (Stefan cel Mare University of Suceava, Romania)


Blind peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 13 weeks


Abstract | Full Text

The notions of differential subordinations and superdinations werw introduces by S.S. Miller and P.T. Mocanu. In this paper we present some applications of differential subordination and superdination using function (f(z)/z<sup>k</sup>)<sup>α</sup>. A sandwich theorem type results is also given.